# SDR COMA0660538

- Difficulty date: September 10, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 15,037 hours, 12,474 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0699
- Condition: Faulty
- Location: Mlg
- Part time: 15,038 hours, 12,475 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5069 - EN ROUTE CVG-DSM RECEIVED A RIGHT LANDING GEAR DISAGREE MESSAGE.  REPLACED THE MLG SELECTOR VALVE ASSEMBLY.
